Your Health. Your Family. Your Choice.
Administered by: Military Purchased by: ?
Life Threatening? No
Write-up: difficulty breathing; low oxygen blood level; potassium level increased; extra fluid in his body; shivering and quaking and chills; nauseous and vomiting; nauseous and vomiting; Panic attack; was freaking out; soft pain in left side of chest; fast pulse; This is a spontaneous report from a contactable consumer (Patient''s wife) A 71-year-old male patient received second dose of BNT162B2 (PFIZER-BIONTECH COVID-19 VACCINE, solution for injection, lot number: EW0151) on 10Apr2021 at 17:00 at single dose via an unspecified route of administration on arm right for COVID-19 immunization. It was informed that patient had vaccination on right arm because he had a dialysis fistula in his left arm. Relevant medical history included also ongoing End stage renal disease, dialysis on 13Apr2021. The patient received first dose of BNT162B2 (lot number: EP6955) and experienced arm pain and headache. Concomitant medications were not reported. On 11Apr2021 the patient experienced shivering and quaking and chills, nauseous and vomiting, panic attack, ''was freaking out'', soft pain in left side of chest, fast pulse , all provided as non serious. On the same day 11Apr2021 the patient also experienced difficulty breathing, low oxygen blood level, potassium level increased and extra fluid in his body which led to the emergency room and admission to the hospital. Clinical course was described as follows: everything was going good until Sunday at 3:29 am. Her husband woke up shivering, quaking, and he was freaking out repeating oh my god, so she called emergency number. When her husband found out that she couldn''t get into the ambulance with her husband and ride to the hospital, so her husband refused to go to the hospital. She states that her husband also felt nauseous and vomited in this period of time. She stated that he had no fever, though. So fast forward to 8:30 am her husband was having difficulty breathing, and she called again and this time they had 7 paramedics come out to the house. She states that all of them were very nice. An EKG was performed because patient reported that he had a soft pain in his left side of his chest. She states that everything was cool with that, except his pulse rate was high. She states that he also had low blood oxygen level. She states that they strapped in her husband in and drove him to the hospital to the ER. At the ER they discovered that potassium level increased and she said that he had some extra fluid in his body. He was a dialyses patient so they gave him dialysis on Sunday evening. He had calmed down at that point and they were constantly taking blood from him. She found out about the COVID vaccine had potassium and phosphate as active ingredients and her husband shouldn''t have that. She also informed that they had to give him a tranquilizer because he was having a panic attack during this whole episode. She says that they gave him alprazolam. Patient doesn''t know exactly when the side effects went away because he didn''t have a clock or a phone. Patient''s wife also clarified that he vomited twice before going to the hospital but then he felt like he had to vomit afterwards but he did not. She stated that his breathing problems didn''t stop when paramedics came and gave him oxygen. They made it to their house by 8:40 am, and he still had low oxygen level, they were still giving oxygen the whole time he was in the hospital. The patient was discharged on 13Apr2021. At the time of the reporting event outcome was unknown.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166